MathSciNet Relay Station
MathSciNet bibliographic data
MR2521537 Expansion
Salanti, Georgia; Higgins, Julian P. T.; Ades, A. E.; Ioannidis, John P. A. Evaluation of networks of randomized trials. Stat. Methods Med. Res. 17 (2008), no. 3, 279–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement